# SDR GUUA93653040311A

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,396 hours, 36,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE OXYGEN INSP DISCOVERED A CRACK ON  INBD LT PRESSURE BULKHEAD AT FS 84.00.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER AT LT PRESSURE BULKHEAD F/A 84.00.
